On a theorem of Z. Sebestyén and Zs. Tarcsay

Gesztesy, Fritz and Schmüdgen, Konrad: On a theorem of Z. Sebestyén and Zs. Tarcsay. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 291-293. (2019)

[img] Cikk, tanulmány, mű
math_085_numb_001-002_291-293.pdf
Hozzáférés joga: Campus

Download (107kB)

Abstract

We reprove a recent result of Z. Sebestyén and Zs. Tarcsay [9]: If T ∗T and T T ∗ are self-adjoint, then T is closed.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 291-293
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-018-295-y
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 293. p. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 10:51
Last Modified: 2019. Sep. 25. 10:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/62147

Actions (login required)

View Item View Item